# SDR ABXA0100020

- Difficulty date: January 19, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- Aircraft time: 33,719 hours, 37,538 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 4925721502
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD SPOILER TORSION BAR CENTER SUPPORT FITTING WAS FOUND CRACKED.  MAINTENANCE INSPECTED AND REPLACED THE FITTING IAW DC-9 SRM 51-30-5.
